# SDR CALA2013122093830

- Difficulty date: December 20, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 51,613 hours, 20,868 cycles
- Engine: Iae V2522A5
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WON’T START AFTER 2ND ATTEMPT.  TRIED CYCLING THE APU CONTROL BREAKERS, NO HELP. INLET DOOR STUCK IN THE PARTIALLY OPEN POSITION & APU IS INOPERATIVE.  IAW MEL CB L41 & L42 OPENED & TAGGED.  ACCOMPLISHED TSM 49-00-00-810-899 -A REPLACED APU MOTOR STARTER IAW  AMM 49-42-51PB401.  APU STARTED TWICE WITH NORMAL OPERATIONS OK FOR SERVICE.
